RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 7, Pages 1067–1076 (Mi zvmmf2373)  

This article is cited in 1 scientific paper (total in 1 paper)

On a generalization of the bottleneck traveling salesman problem

L. N. Korotaeva, A. G. Chentsov

Ekaterinburg

Full text: PDF file (948 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:7, 853–859

Bibliographic databases:
UDC: 519.854.6
MSC: Primary 90C27; Secondary 90C39
Received: 18.01.1994
Revised: 21.09.1994

Citation: L. N. Korotaeva, A. G. Chentsov, “On a generalization of the bottleneck traveling salesman problem”, Zh. Vychisl. Mat. Mat. Fiz., 35:7 (1995), 1067–1076; Comput. Math. Math. Phys., 35:7 (1995), 853–859

Citation in format AMSBIB
\Bibitem{KorChe95}
\by L.~N.~Korotaeva, A.~G.~Chentsov
\paper On a generalization of the bottleneck traveling salesman problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 7
\pages 1067--1076
\mathnet{http://mi.mathnet.ru/zvmmf2373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1349099}
\zmath{https://zbmath.org/?q=an:1026.90511}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 7
\pages 853--859
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TN30600006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2373
  • http://mi.mathnet.ru/eng/zvmmf/v35/i7/p1067

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Salii Ya.V., Chentsov A.G., “Ob odnoi marshrutnoi zadache na uzkie mesta s vnutrennimi rabotami”, Vestnik tambovskogo universiteta. seriya: estestvennye i tekhnicheskie nauki, 17:3 (2012), 827–847  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:165
    Full text:77
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020